eCite Digital Repository

Severe hepatotoxicity in a patient on bosentan upon addition of methotrexate. Reversible with resumption of methotrexate without bosentan

Citation

Dwyer, N and Jones, G and Kilpatrick, D, Severe hepatotoxicity in a patient on bosentan upon addition of methotrexate. Reversible with resumption of methotrexate without bosentan, Jcr-Journal of Clinical Rheumatology, 15, (2) pp. 88-89. ISSN 1076-1608 (2009) [Refereed Article]

DOI: doi:10.1097/RHU.0b013e31819bc71f

Item Details

Item Type:Refereed Article
Research Division:Biomedical and Clinical Sciences
Research Group:Cardiovascular medicine and haematology
Research Field:Cardiology (incl. cardiovascular diseases)
Objective Division:Health
Objective Group:Clinical health
Objective Field:Clinical health not elsewhere classified
UTAS Author:Dwyer, N (Dr Nathan Dwyer)
UTAS Author:Kilpatrick, D (Professor David Kilpatrick)
ID Code:63304
Year Published:2009
Web of Science® Times Cited:7
Deposited By:Medicine
Deposited On:2010-04-28
Last Modified:2012-03-01
Downloads:0

Repository Staff Only: item control page